# SDR SWIA20250513002

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 41,688 hours, 40,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NOTICED A STRANGE SMELL IN THE COCKPIT AS WELL AS A SMALL PUFF OF SMOKE OUT OF THE FO?S AIR VENT.  AFTER LANDING WE CHECKED THE ECS PAGE AND SAW THE LEFT PACK UNCONTROLLABLY INCREASING. WE SHUT DOWN THE LEFT PACK AROUND 110 C. PACK COOLED DOWN TO 60 C AND WE TURNED IT BACK ON WITH THE TEMPERATURE SET AS LOW AS POSSIBLE AND THE PACK TEMPERATURE CONTINUED TO INCREASE UNCONTROLLABLY.  MEL 21-51-1BCAT C  SMOD APPROVAL REQUIRED FOR RTS.  DURING DESCENT NOTICED A STRANGE SMELL IN THE COCKPIT AS WELL AS A SMALL PUFF OF SMOKE OUT OF THE FOÂ€™S AIR VENT.  AFTER LANDING WE CHECKED THE ECS PAGE AND SAW THE LEFT PACK UNCONTROLLABLY INCREASING. WE SHUT DOWN THE LEFT PACK AROUND 110 C. PACK COOLED DOWN TO 60 C AND WE TURNED IT BACK ON WITH THE TEMPERATURE SET AS LOW AS POSSIBLE AND THE PACK TEMPERATURE CONTINUED TO INCREASE UNCONTROLLABLY.   (FLIGHT 5023 - FILED OPEN)MAY 12, 2025  STATION: DDC--DEFERRED PER MEL 21-51-1BLOCATION: AIR-CONDITIONING PACK - LEFT PACK INOPERATIVENO MAINTENANCE ACTION REQUIRED
